Quantcast

Subscribe to:
POZ magazine
E-newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr MySpace
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
September 22, 2014, 11:00:07 PM

Login with username, password and session length


Members
  • Total Members: 23523
  • Latest: Dman
Stats
  • Total Posts: 639827
  • Total Topics: 48571
  • Online Today: 229
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: I need your help.  (Read 976 times)

0 Members and 1 Guest are viewing this topic.

Offline dhivpol

  • Member
  • Posts: 61
I need your help.
« on: March 07, 2010, 10:33:26 PM »
 I have had MRSA after diagnoses, now I have a unknown rash on my palms. RPR Negative for an STD, etc. T-Cell 291, VL 9000. My doctor has given me Atripla, but im nervous. Side effects? Etc??? Death????? Embarrassing rash on hands??
Live, Love, and be Happy.

Offline Matty the Damned

  • Member
  • Posts: 12,228
  • Ninja Please
Re: I need your help.
« Reply #1 on: March 07, 2010, 10:35:14 PM »
Atripla isn't going to kill you. Most likely you'll experience vivid dreams, feel a bit groggy, possibly have some trouble sleeping. These things usually pass in a couple of weeks.

Some folks also get a skin rash, which you should tell your doctor about.

MtD

Offline blackwingbear

  • Member
  • Posts: 363
  • Hello, all you happy people....
    • THE DARK MIND OF BLACKWINGBEAR
Re: I need your help.
« Reply #2 on: March 08, 2010, 04:07:00 AM »
Atripla isn't going to kill you. Most likely you'll experience vivid dreams, feel a bit groggy, possibly have some trouble sleeping. These things usually pass in a couple of weeks.

Some folks also get a skin rash, which you should tell your doctor about.

MtD

I experienced mood-swings and changes also..
It's all a sham. Politics is a big game, same as the media - and same as religion. The point is to distract & control. If we're looking at what they tell us is the "big issue", we're not looking at what they are doing. In time, there will be different causes and different minorities to pick-on. All in the name of keeping the system going, and the people distracted.

 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.